# SDR MASA2017012612834

- Difficulty date: January 26, 2017
- Submitted: January 29, 2017
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 33,670 hours, 23,950 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, F

## Discrepancy

RT ENG FIRE WARNING MESSAGE, IN FLIGHT SHUTDOWN.  INSPECTIONS IN WORK.
